Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 98, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 1:59 AM CDT for Kent County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2012, 1:59 AM CDT (06:59 UTC)
- Expired
- Apr 30, 2012, 2:27 AM CDT
- In force
- 28 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Kent County, TX
The radar
The Lubbock radar (KLBB), 121 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 10:50 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS54 KLUB 300659
SVRLUB
TXC263-300800-
/O.NEW.KLUB.SV.W.0098.120430T0659Z-120430T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
159 AM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENT COUNTY IN NORTHWEST TEXAS.
* UNTIL 300 AM CDT
* AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF CLAIREMONT...OR 19 MILES SOUTHWEST OF JAYTON...AND MOVING
EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3296 10092 3316 10089 3329 10052 3296 10052
3296 10057 3296 10089
TIME...MOT...LOC 0659Z 270DEG 25KT 3305 10074
$$3 follow-up statements
585
WWUS54 KLUB 300713
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
213 AM CDT MON APR 30 2012
TXC263-300800-
/O.CON.KLUB.SV.W.0098.000000T0000Z-120430T0800Z/
KENT TX-
213 AM CDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KENT COUNTY UNTIL 300 AM CDT...
AT 208 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR HUDD...OR 20 MILES SOUTH OF JAYTON...MOVING EAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE RURAL PARTS OF SOUTHEASTERN KENT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3305 10082 3318 10074 3329 10052 3296 10052
3296 10079
TIME...MOT...LOC 0713Z 270DEG 25KT 3297 10063
$$287
WWUS54 KLUB 300717
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
217 AM CDT MON APR 30 2012
TXC263-300800-
/O.CON.KLUB.SV.W.0098.000000T0000Z-120430T0800Z/
KENT TX-
217 AM CDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KENT COUNTY UNTIL 300 AM CDT...
AT 208 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR HUDD...OR 20 MILES SOUTH OF JAYTON...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE MAINLY RURAL PORTIONS OF SOUTHEASTERN
KENT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3305 10078 3322 10066 3329 10052 3296 10052
3296 10077
TIME...MOT...LOC 0717Z 270DEG 25KT 3297 10059
$$820
WWUS54 KLUB 300727
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
227 AM CDT MON APR 30 2012
TXC263-300736-
/O.CAN.KLUB.SV.W.0098.000000T0000Z-120430T0800Z/
KENT TX-
227 AM CDT MON APR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. SMALL HAIL AND WIND GUSTS TO 50 MPH REMAIN POSSIBLE AS THE
STORM CONTINUES TO DIMINISH.
LAT...LON 3305 10078 3322 10066 3329 10052 3296 10052
3296 10077
TIME...MOT...LOC 0726Z 270DEG 25KT 3297 10052
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:08 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 30, 12:08 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1208 AM CDT MON APR 30 2012 .UPDATE... A FEW SUPERCELL THUNDERSTORMS REMAIN ACROSS THE SOUTH PLAINS EDGING OUT ACROSS SOUTHERN ROLLING PLAINS...STORMS CONTINUE TO IMPRESS THOUGH SLOWLY DECLINING IN INTENSITY. WE WILL MAINTAIN CLOSE WATCH EARLY THIS MORNING. RMCQUEEN && .AVIATION... MODERATELY STRONG THUNDERSTORMS CONTINUE TO RIDE EASTWARD ALONG AN OLD OUTFLOW BOUNDARY JUST NORTH OF KLBB...LOOKS LIKE AT LEAST ONE FINAL THUNDERSTORM WILL BRUSH CLOSE TO KLBB BEFORE TRENDING DOWN THOUGH A STRONGER CELL 35-40 MILES WEST-NORTHWEST WILL NEED MONITORING AS WELL. ACTIVITY THUS FAR HAS NOT MADE ANY SIGNIFICANT PROGRESS INTO ROLLING PLAINS THOUGH MID LEVELS MOISTENING ENOUGH FOR OCCASIONAL SHOWERS AROUND KCDS. WE WILL CONTINUE TEMPO -TSRA AT KCDS THROUGH 10Z. AFTERWARDS...SHOULD SEE ANOTHER RETURN OF SHALLOW LOW LEVEL MOISTURE WITH MOSTLY MFVR CIGS AT BOTH SITES BEFORE LIFTING MONDAY AFTERNOON. LATEST GUIDANCE INDICATES BEST CONVECTIVE SIGNALS LATE MONDAY NEAR KCDS TO JUST EAST OF KLBB. RMCQUEEN && .PREV DISCUSSION... /ISSUED 710 PM CDT SUN APR 29 2012/ AVIATION... CURRENTLY MODESTLY ORGANIZED THUNDERSTORM CLUSTER ABOUT 35 MILES WEST OF KLBB MAY DRIFT CLOSE TO OR JUST NORTH OF KLBB IN THE NEXT ONE TO TWO HOURS...WILL KEEP A CLOSE EYE AND ADD AS PREVAILING OR TEMPO GROUP IF IT GETS ANY NEARER. SOLUTIONS INDICATE KCDS SHOULD SEE AN OPPORTUNITY FOR THUNDER AS WELL SHORTLY AFTER MIDNIGHT... WE HAVE RETAINED VICINITY THUNDER MENTION FOR NOW. LOWER ATMOSPHERE SHOULD MOISTEN AGAIN LATER TONIGHT WITH DECENT CHANCE FOR MVFR CIGS DEVELOPING...WHICH SHOULD BREAK UP AGAIN AROUND MIDDAY MONDAY. ADDED PROB30 THUNDER FOR KCDS VERY LATE IN TAF PERIOD TOMORROW AFTERNOON. RMCQUEEN PREV DISCUSSION... /ISSUED 220 PM CDT SUN APR 29 2012/ SHORT TERM... FEATURES OF SIGNIFICANCE THIS AFTERNOON WILL BE RETREATING FRONTAL BOUNDARY...STRETCHING FROM SW OK INTO THE NORTHERN PERMIAN BASIN ROUGHLY ALONG A LINE AT 19Z FROM LAWTON TO SNYDER TO SEMINOLE. ALSO DRYLINE IS EXPECTED TO TIGHTEN UP WITH MIXING ACROSS SE NM NEXT FEW HOURS WITH PUSH EASTWARD LIKELY TOWARD THE SW SOUTH PLAINS. BEST OPPORTUNITY FOR CONVECTIVE INITIATION APPEARS TO BE ACROSS THE INTERSECTION OF THESE TWO FEATURES...IN THE 20-22Z TIME FRAME. HIGH RESOLUTION MODELS HAVE BEEN HINTING AT ISOLATED CELL DEVELOPMENT IN THE ANDREWS-SEMINOLE-LAMESA AREA MID AFTERNOON ALONG THE NORTHWARD RETREATING FRONTAL BOUNDARY. HODOGRAPHS SUGGEST WEAK SUPERCELL/MULTI-CELL CLUSTER ACTIVITY PROPAGATING E-NEWD INTO THE SOUTHERN ROLLING PLAINS...VICINITY JAYTON-ASPERMONT TOWARD 00Z. FEEL THIS IS THE MOST LIKELY AREA FOR THUNDERSTORMS ALTHOUGH WITH SOME CLEARING ACROSS THE CENTRAL SOUTH PLAINS...SOME STORMS COULD DEVELOP FARTHER NORTH TOWARD LUBBOCK. MODELS HAVEN'T BEEN TOO OPTIMISTIC ABOUT THIS IDEA HOWEVER. GIVEN STRONG SHEAR AND AT LEAST 2000 MLCAPE...COULD SEE SOME 1-2 INCH HAIL REPORTS SIMILAR TO YESTERDAY/S STORMS. OTHER STORMS MAY DEVELOP LATER THIS EVENING IN AREA OF STRONGER FORCING IN RIGHT REAR ENTRANCE REGION OF UPPER JET ACROSS THE PANHANDLE...IN AREA OF INCREASING LIFT ALONG/NORTH OF RETREATING FRONT...AS LOW LEVEL JET STRENGTHENS SOMEWHAT TOWARD 06Z. ALL INDICATIONS ARE THAT THIS ACTIVITY WILL STAY NORTH OF THE LUB CWA...ALTHOUGH SEVERE STORMS WILL BE LIKELY IF STORMS MANAGE TO DEVELOP FARTHER SOUTH IN THE SOUTHERN PANHANDLE. LOW CLOUDS TO RETURN OVER THE REGION TONIGHT IN THE 06Z-10Z TIME FRAME...WITH A QUICKER BURN OFF TOMORROW. SHOULD SEE SIGNIFICANTLY LESS CONVECTIVE COVERAGE MONDAY GIVEN FLAT SLIGHTLY WEAKER... ANTICYCLONIC FLOW ACROSS WEST TEXAS. STILL PLENTY OF LOW LEVEL MOISTURE BUT MUCH OF AREA MAY REMAIN WEAKLY CAPPED IN LIGHT SLY FLOW REGIME. JAMES LONG TERM... MAY SEE SOME CONVECTION DEVELOP MONDAY EVENING ACROSS THE FCST AREA...MAINLY POTENTIAL FOR ISOLATED TSRA ALONG AND EAST OF THE DRYLINE WITH BETTER CHANCES ACROSS THE ERN HALF OF THE PANHANDLE AND WRN OKLAHOMA POSSIBLY AS FAR SOUTH AS THE CHILDRESS AREA NEAR REMNANT OUTFLOW BOUNDARIES AND/OR FRONTAL BOUNDARY. OTHERWISE THE WEEK AHEAD LOOKS UNEVENTFUL IF NOT HOT AND DRY. DRYLINE PROGGED TO MOVE TO THE ROLLING PLAINS OR FARTHER EAST EACH AFTN. BEST CHANCE FOR ISOLATED TSRA IN THE FCST AREA WILL COME TUESDAY AFTN WITH THE DRYLINE LIKELY STAYING FARTHEST WEST THAT DAY BUT CAP STRENGTH WILL BE A CONCERN. WEDNESDAY THROUGH SATURDAY SHOULD SEE THE DRYLINE SHIFT EAST OF THE AREA WHILE FRIDAY AND SATURDAY WILL SEE ADDED LIMITING EFFECT OF A RIDGE BUILDING OVERHEAD. MOS TEMPS LOOK REASONABLE ATTM...THAT IS ABOUT 10 TO 15 DEGREES WARMER THAN SEASONAL NORMS AND THE WARMEST DAY LOOKING TO BE FRIDAY WITH UPPER RIDGE IN FORCE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 85 55 89 52 88 / 10 10 10 10 0 TULIA 85 59 91 56 91 / 10 20 10 10 0 PLAINVIEW 86 62 92 58 91 / 10 20 10 10 0 LEVELLAND 89 61 93 58 92 / 10 10 10 10 0 LUBBOCK 89 62 94 61 92 / 10 20 10 10 0 DENVER CITY 89 59 92 59 93 / 10 10 10 10 0 BROWNFIELD 90 62 94 59 92 / 10 10 10 10 0 CHILDRESS 85 62 94 63 92 / 30 30 10 10 10 SPUR 86 63 95 61 93 / 20 20 10 10 10 ASPERMONT 88 65 92 64 94 / 20 20 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/05
Hazardous weather outlook, Apr 29, 11:17 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CDT SUN APR 29 2012 TXZ021>044-301630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE INTERSECTION OF A DRYLINE AND A COLD FRONT ACROSS THE SOUTHWESTERN SOUTH PLAINS BY MID AFTERNOON. STORMS MAY DEVELOP AND MOVE NORTHEAST INTO THE CENTRAL SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. GIVEN MODERATE INSTABILITY AND WIND SHEAR...LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...WITH SEVERE WEATHER POTENTIAL...WILL BE POSSIBLE ACROSS THE SOUTHEASTERN PANHANDLE AND ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Apr 30, 12:33 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1233 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM FLOOD 1 SE SOUTHLAND 33.35N 101.54W
04/30/2012 GARZA TX LAW ENFORCEMENT
WATER COVERING US HIGHWAY 84 SUCH THAT TRACTOR TRAILERS
UNABLE TO PASS
&&
EVENT NUMBER LUB1200217
JDVSpecial weather statement, Apr 30, 12:45 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1245 AM CDT MON APR 30 2012 TXZ028-034-300615- HOCKLEY-LAMB- 1245 AM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY AND LAMB COUNTIES... AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTH OF LITTLEFIELD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3404 10209 3366 10208 3379 10242 3398 10240 TIME...MOT...LOC 0545Z 284DEG 21KT 3386 10232
Special weather statement, Apr 30, 1:14 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
114 AM CDT MON APR 30 2012
TXZ022-300645-
CASTRO-
114 AM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO COUNTY...
AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DIMMITT...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3475 10206 3475 10200 3457 10200 3449 10234
3465 10233 3475 10224 3475 10207
TIME...MOT...LOC 0614Z 255DEG 23KT 3458 10226Local storm report, Apr 30, 1:23 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
123 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 5 E SLIDE 33.41N 101.84W
04/29/2012 E2.75 INCH LUBBOCK TX COUNTY OFFICIAL
SEVERE HAIL DAMAGE TO RESIDENCES AND AUTOMOBILES ALONG
FM 41 WEST OF US 87
&&
EVENT NUMBER LUB1200218
JWJSpecial weather statement, Apr 30, 1:38 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 138 AM CDT MON APR 30 2012 TXZ021-022-300715- CASTRO-PARMER- 138 AM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CASTRO AND PARMER COUNTIES... AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN PARMER COUNTY 2 MILES WEST OF SUMMERFIELD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3465 10256 3475 10265 3475 10220 TIME...MOT...LOC 0638Z 257DEG 15KT 3472 10254
Special weather statement, Apr 30, 1:52 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
152 AM CDT MON APR 30 2012
TXZ030-031-300715-
FLOYD-MOTLEY-
152 AM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR FLOYD AND MOTLEY COUNTIES...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MATADOR...MOVING NORTHEAST
AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3384 10074 3384 10109 3396 10115 3424 10092
3389 10055
TIME...MOT...LOC 0652Z 246DEG 22KT 3388 10099The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:18 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Apr 29, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 63 min |
| Apr 29, 7:46 PM CDT | Special Weather Statement | LUB | Cochran | 29 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 55 min |
| Apr 29, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 47 min |
| Apr 29, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 46 min |
| Apr 29, 8:26 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 13 min |
| Apr 29, 8:38 PM CDT | Tornado Warning | LUB | Lubbock | 37 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Apr 29, 9:07 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 68 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | LUB | Lubbock, Lynn | 30 min |
| Apr 29, 9:43 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 47 min |
| Apr 29, 10:00 PM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 3 hr |
| Apr 29, 10:05 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 25 min |
| Apr 29, 10:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 44 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Apr 29, 10:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 35 min |
| Apr 29, 10:31 PM CDT | Special Weather Statement | LUB | Swisher | 29 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 39 min |
| Apr 29, 10:52 PM CDT | Areal Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 2 hr |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 50 min |
| Apr 29, 10:58 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 62 min |
| Apr 29, 11:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 50 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 46 min |
| Apr 29, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 58 min |
| Apr 29, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 26 min |
| Apr 29, 11:37 PM CDT | Special Weather Statement | LUB | Lubbock | 38 min |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 45 min |
| Apr 29, 11:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 48 min |
| Apr 30, 12:28 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 47 min |
| Apr 30, 12:32 AM CDT | Special Weather Statement | LUB | Dickens | 28 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | LUB | Lamb | 30 min |
| Apr 30, 12:46 AM CDT | Areal Flood Warning | LUB | Crosby, Garza, Lubbock, Lynn | 104 min |
| Apr 30, 1:01 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 6 hr |
| Apr 30, 1:07 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 53 min |
| Apr 30, 1:14 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Apr 30, 1:38 AM CDT | Special Weather Statement | LUB | Castro | 37 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | LUB | Motley | 23 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 29 min |
| Apr 30, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 34 min |
| Apr 30, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 31 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 26 min |
| Apr 30, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 34 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 29 min |
| Apr 30, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 36 min |
| Apr 30, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 31 min |
| Apr 30, 6:03 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 27 min |
| Apr 30, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| Apr 30, 6:25 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 35 min |
| Apr 30, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 62 min |
| Apr 30, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 51 min |
| Apr 30, 6:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.